Existence and regularity of rotating global solutions for the generalized surface quasi-geostrophic equations

Angel Castro, Diego Córdoba, Javier Gómez-Serrano

Research output: Contribution to journalArticle

20 Scopus citations

Abstract

Motivated by the recent work of Hassainia and Hmidi, we close the question of the existence of convex global rotating solutions for the generalized surface quasigeostrophic equation for α ε [1, 2]. We also show C-regularity of their boundary for all α ε (0, 2).

Original languageEnglish (US)
Pages (from-to)935-984
Number of pages50
JournalDuke Mathematical Journal
Volume165
Issue number5
DOIs
StatePublished - Apr 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Existence and regularity of rotating global solutions for the generalized surface quasi-geostrophic equations'. Together they form a unique fingerprint.

  • Cite this